# SDR AALA20110926AFW03

- Difficulty date: September 22, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 92,895 hours, 18,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED THAT STRINGER SPLICE REPAIR ON STRINGER 39 RIGHT BETWEEN STATIONS 434 TO 456 AND STATIONS 412 TO 434 HAS AREAS OF CORROSION ON FLANGES.  REMOVED LIGHT SURFACE CORROSION BETWEEN STATIONS 412 AND 434 WITHIN LIMITS PER SRM 53-00-03-1A.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-03-2R.
